# SDR AALA202510218901

- Difficulty date: October 19, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N810NN
- Make and model: Boeing 737823
- Aircraft serial: 33207
- Aircraft time: 47,772 hours, 20,221 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Processor
- Part number: 3012803
- Part serial: 3442
- Condition: Faulty
- Location: Zone 200
- Part time: 25,932 hours, 7,430 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: K, S, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT FUEL TANK READINGS ARE ERRATIC. IT SHOWS FUEL CONTENTS INCREASING AND DECREASING RAPIDLY CONTINUOUSLY. AFTER ONE HOUR OF RAPID INDICATION FLUCTUATIONS, THE LEFT FUEL GAUGE GAVE UP AND BLANKED OUT COMPLETELY. REMOVED AND REPLACED FUEL QUANTITY PROCESSOR UNIT. PER AMM 28-41-81. OPERATIONAL CHECK GOOD.
